Application form: powders and granulation products
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 300mg, Phenylephrini hydrochloridum 5mg, Acidum ascorbicum 20mg
Pregnancy and lactation: Do not use Coldrex Junior Citron during pregnancy. It is not suitable to use the preparation during lactation.
minimum amount for dispatch: COLDREX JUNIOR Citron is a medical preparation against flu and cold which contains three medical substances: – paracetamol: medical substance against pain which decrease body temperature in fever at the same time, – phenylephrine: decongestant which relieves nasal congestion and congestion of paranasal sinuses and thus it helps ease breathing, – ascorbic acid (C vitamin): usual component of the medicaments against flu and cold. It provides your child with fast reduction of the symptoms of the flu and cold including fever, tremor, congested nose, headache, pain of the muscles and joints, sore throat, inflammation of paranasal sinuses and the pain associated with this inflammation.
Manufacturer: GlaxoSmithKline Consumer Healthcare, Brentford, United Kingdom, www.gsk.com
|SUKL název||COLDREX JUNIOR CITRON 300MG/5MG/20MG POR PLV SOL SCC 10|